# SDR C2XA02CL001

- Difficulty date: January 3, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3154 THE CREW REPORTED THE OVERHEAD EMERGENCY EXIT LIGHT WAS NOT ILLUMINATING WHEN TESTING.MAINTENANCE INSPECTED AND RESECURED A LOOSE WIRE ON THE OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
